# SDR COMA0860243

- Difficulty date: May 12, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 19,698 hours, 16,333 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV 4 CHECK, NDT INSPECTION FOUND THE REAR PRESSURE BULKHEAD CRACKED AROUND LINTEL FITTING.  DAMAGED PORTION OF WEB CUT OUT AND REPAIRED DOUBLER PER REO 601R-53-61-1230.
